[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 6, Issue 2 (3-2010) ::
JSRI 2010, 6(2): 209-230 Back to browse issues page
Recurrence Relations for Moment Generating Functions of Generalized Order Statistics Based on Doubly Truncated Class of Distributions
H. Abd Ellah A. * , Abd El-Baset A. Ahmad , Mohammad A.Fawzy
, ahmhamed@hotmail.com
Abstract:   (1425 Views)

In this paper, we derived recurrence relations for joint moment generating functions of nonadjacent generalized order statistics (GOS) of random samples drawn from doubly truncated class of continuous distributions. Recurrence relations for joint moments of nonadjacent GOS (ordinary order statistics (OOS) and k-upper records (k-RVs) as special cases) are obtained. Single and product moment generating functions (moments) of nonadjacent GOS are derived. Doubly truncated new modified Weibull (Weibull, Extreme-value, exponential and Rayleigh), three Burr type XII (Lomax) and inverse Weibull distributions, among others, arise as special cases of this doubly truncated class. Two applications are introduced, the first is the characterizations for members of the class based on recurrence relations for moments of GOS, OOS and k-RVs. As the second application we found Tables of single and product moments of OOS from doubly truncated Lomax distribution.

Keywords: Generalized order statistics, recurrence relations, moment generating functions, order statistics, k-records, characterizations, truncated distributions.
Full-Text [PDF 348 kb]   (395 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/19 | Accepted: 2016/01/19 | Published: 2016/01/19
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abd Ellah H, A. Ahmad A E, A.Fawzy M. Recurrence Relations for Moment Generating Functions of Generalized Order Statistics Based on Doubly Truncated Class of Distributions. JSRI. 2010; 6 (2) :209-230
URL: http://jsri.srtc.ac.ir/article-1-108-en.html


Volume 6, Issue 2 (3-2010) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3731